Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Thyroid, pain in back and armpit area, tests showed low iron. Serious?

hello there my doctor told me that i have thyroid problem not getting signal to brain, i went in for a blood test and they told me that and my iron is low, I have had a problem with pain in my back and armpit area lately i am always lefting my children around the clock, could you please tell me what this could be from is it serious? Also my gleens are hurting me too.
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
welcome to HCM,

As your iron content is low, you might be suffering from iron deficiency anemia, which will cause weakness, lethargy etc...

You told your doctor said you have thyroid problem, want to know what is the exact problem.

Regarding anemia i advise you take plenty of fresh fruits, vegetables, and use jaggery as it is rich in iron.

Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor